# SDR EVCA201309230050

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N288AE
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 11,768 hours, 40,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 206033110197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE MECHANIC FOUND A CRACK IN THE STIFFENER ANGLE AT THE TOP OF THE VERTICAL TUNNEL ACCESS PANEL.
